Real Zeros of Algebraic Polynomials with Dependent Random Coefficients.

K Farahmand, A Nezakati

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    LanguageEnglish
    Pages558-564
    JournalStochastic Analysis and Applications
    Volume28
    Issue number3
    DOIs
    Publication statusPublished - 1 Mar 2010

    Cite this

    Farahmand, K ; Nezakati, A. / Real Zeros of Algebraic Polynomials with Dependent Random Coefficients. In: Stochastic Analysis and Applications. 2010 ; Vol. 28, No. 3. pp. 558-564.
    @article{da9a9dfc66644f5dab7e311ef85994f6,
    title = "Real Zeros of Algebraic Polynomials with Dependent Random Coefficients.",
    author = "K Farahmand and A Nezakati",
    year = "2010",
    month = "3",
    day = "1",
    doi = "10.1080/07362991003708705",
    language = "English",
    volume = "28",
    pages = "558--564",
    journal = "Stochastic Analysis and Applications",
    issn = "0736-2994",
    number = "3",

    }

    Real Zeros of Algebraic Polynomials with Dependent Random Coefficients. / Farahmand, K; Nezakati, A.

    In: Stochastic Analysis and Applications, Vol. 28, No. 3, 01.03.2010, p. 558-564.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Real Zeros of Algebraic Polynomials with Dependent Random Coefficients.

    AU - Farahmand, K

    AU - Nezakati, A

    PY - 2010/3/1

    Y1 - 2010/3/1

    U2 - 10.1080/07362991003708705

    DO - 10.1080/07362991003708705

    M3 - Article

    VL - 28

    SP - 558

    EP - 564

    JO - Stochastic Analysis and Applications

    T2 - Stochastic Analysis and Applications

    JF - Stochastic Analysis and Applications

    SN - 0736-2994

    IS - 3

    ER -